# SDR VTZA97676

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6436 - IAD-CLE - DURING CLIMB, EXPERIENCED A DISCREPANCY WITH THE LEFT FLOW NOT WORKING.  AIRCRAFT RETURNED TO IAD WHERE MAINTENANCE WAS NOTIFIED AND DISPATCHED.  MAINTENANCE FOUND THAT THE LEFT DUCT HAD COME LOOSE AT THE ACM INTAKE FOR THE LEFT PACK.  MAINTENANCE RESECURED THE DUCT IAW THE MM AND PERFORMED SEVERAL CHECKS OF THE SYSTEM WITH NO FURTHER DISCREPANCIES NOTED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
